MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036101040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Waiting for investigation.The device history record confirms that the device met all material, assembly and performance specifications.Visual inspection was performed on the returned sample and it was observed that the proximal contact wire was found to be intact, the coil delivery wire was kinked bent, and the main coil appears to have been detached as it was not returned with the device.Function testing was not carried out as the main coil was not retuned.The device was stated to be in good condition and was prepared according to the dfu specifications.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.From analysis, it can be seen that the main coil was detached from the pusher wire which would confirm the as reported event.It can be presumed that the main coil difficulty inserting and coil in catheter friction would have led to the premature detachment.Therefore assignable cause of procedural factors will be assigned to reported issue.
 
Event or Problem Description
While withdrawing the coil (subject device), the physician experienced friction and the coil deployed within the microcatheter.There were no clinical consequences to the patient.

Brand Name
TARGET XL 360 STANDARD 10MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8529975
Report Number3008881809-2019-00104
Device Sequence Number1899800
Product Code HCG
UDI-Device Identifier04546540711274
UDI-Public04546540711274
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Catalogue NumberM0036101040
Device Lot Number20928491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1